# SDR HNAA0400043

- Difficulty date: April 25, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N965HA
- Make and model: Dhav DHC8201
- Aircraft serial: 450
- Aircraft time: 11,651 hours, 12,808 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SEAT RAIL CORRODED IN AREA FRONT OF LAV.SPLICED IN SEAT RAIL IAW RD 8-53-3074.
